# SDR GTIA2017031401830

- Difficulty date: March 14, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT - DIRTY SOCKS IN DESCENT (COCKPIT) F/A'S EXPERIENCED ON T/O AND CLIMB COS REPORT COMPLETED REFERENCE LOG ITEMS 2124218-01, 2124218-02 AND 2124219-01 FOR ALL CORRECTIVE ACTIONS AND OPERATIONAL CHECKS AND ALSO LEAK CHECKS.
